Details for Ghedotti, M.J. and S.H. Weitzman, 1995
Citation Ghedotti, M.J. and S.H. Weitzman, 1995. Descriptions of two new species of Jenynsia (Cyprionodontiformes: Anablepidae) from southern Brazil. Copeia 1995(4):939-946.
Paper URL
Ref. No. 30913
Language English
Usage used in part
Find this reference in Google Scholar | Scirus | Species used from this reference
(e.g. cnidaria)

Comments & Corrections

Back to Search
cfm script by eagbayani, 12/10/04 ,  php script by rolavides, 09/05/08 ,  last modified by vagbay 06/22/22